advertisement
Question
Posted by: carole | 2007/08/06

Norprolac

Hi there

Does norprolac meds have any weight gain effects? i will be starting 150mg. thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Carole
it does not seem to have weight gain as side effect: see http://www.norprolac.com/display.asp?page=PA_product_information_25-50-75ug

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement